# SDR DALA1022693101

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 30,939 hours, 15,639 cycles
- Engine: Ge CFM565A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND R2 DOOR LOWER CUT OUT EXTERNAL SKIN HAD 8 EA ELONGATED HOLES. REPAIRED IAW SRM 51-90-00, SRM 51-10-01, SRM 51-10-08 & ERA 484908-14.
